# SDR REXA2013100601151

- Difficulty date: October 4, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,134 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE UPPER FLANGE OF FLOORBEAM AT BS 349 TO BE CORRODED RBL 32.75 - 36.  100 PERCENT MATERIAL LOSS.  REPAIRED IAW CRJ253-01774 .
